# SDR ASAA2015121214204

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 31,909 hours, 9,572 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON POSITION SENSOR FOUND OUT OF ADJUSTMENT ON DFCS EXTENDED MAINTENANCE UPGRADE T/C.  ACFT GROUNDED.  ACCOMPLISHED AILERON POSITION SENSOR ADJUSTMENT REF AMM 22-11-29-820-801.  OPS NORMAL.  DFCS LRU REPLACEMENT TEST FOR ROLL SENSOR 46, PASSED.  ALL DFCS EXTENDED MAINTENANCE TEST PASSED.
